# SDR UPS98227021

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Slat
- Condition: Damaged
- Location: Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 5 SLAT O/B ACTUATOR RIB DAMAGED.  REPAIR CARRIED OUT IAW SRM 51-40-2.
